Differentiating Immune-Related Adrenal Insufficiency From Low Cardiac Output Syndrome: A Case Report.
Аннотация
We report a case of a 58-year-old woman with secondary adrenocortical insufficiency due to adrenocorticotropic hormone (ACTH) deficiency after pembrolizumab treatment that required differentiation from low cardiac output syndrome. The patient had chronic heart failure due to radiation cardiomyopathy and underwent implantation of cardiac resynchronization therapy defibrillator (CRT-D). One year ago, she was diagnosed with squamous cell lung cancer and started combination therapy with carboplatin, paclitaxel, and pembrolizumab. She was hospitalized for anorexia, nausea, and hypotension. A diagnosis of secondary hypoadrenocorticism due to isolated ACTH deficiency was made, and from the course of the disease, it was diagnosed as a side effect of immune checkpoint inhibitors (ICIs). As the indications for ICIs continue to expand, it is necessary to understand the screening and management of their side effects.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.